On the complexity of the set of codings for self-similar sets and a variation on the construction of Champernowne

Research output: Contribution to journalArticle

Authors

Colleges, School and Institutes

External organisations

  • Chongqing University

Details

Original languageEnglish
Article number106934
Pages (from-to)1-29
Number of pages29
JournalAdvances in Mathematics
Volume360
Early online date29 Nov 2019
Publication statusPublished - 22 Jan 2020

Keywords

  • expansions in non-integer bases, digit frequencies